Yoshitaka Watanabe, Nobito Yamamoto and Mitsuhiro T. Nakao:
Verified Computations of Solutions for Nondifferentiable Elliptic Equations Related to MHD Equilibria,
Nonlinear Analysis, Theory, Methods & Applications, Vol.28, No.3 (1997) pp.577-587.

This paper proposes a numerical technique to enclose the exact solution with guaranteed error bounds for nondifferentiable nonlinear elliptic equations of second order related to MHD equilibria. This method is a kind of Newton-like method using an enclosing technique combined with the explicit error estimate for finite element approximations.
Construct a concrete computing algorithm for the verification in computer, which is an efficient computing algorithm from the view point of interval arithmetic, and some numerical examples are presented. 10pages.

The publisher holds the copyright on this manuscript.